# SDR 2001UALA02427

- Difficulty date: December 18, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 20,028 hours, 2,497 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE STATION 760-1780 STRINGER 36 HAS REPAIR DOUBLER INSTALLED WITH INSUFFICIENT CIRCUMFERENTIAL FASTENER ROWS.  MAJOR REPAIR ACCOMPLISHED.  REPLACED DOUBLER.
